Sleep-eze Eze-Free Nighttime Sleep Aid

Enter your email address to be notified when this product becomes available.

  

Sleep-eze Nighttime Sleep Aid. Eze freeΙ. Nighttime sleep aid. 50 mg/30 ml Diphenhydramine Hydrochloride Liquid. Free from Dye Sugar Alcohol. Sweetened with sucralose and xylitol. 355 ml.

Sleep-eze Eze-Free Nighttime Sleep Aid is free from dyes, sugar and alcohol.  Sweetened with sucralose and xylitol.

A nighttime sleep aid for the relief of occasional nighttime sleeplessness, insomnia, when due to overwork, tiredness, or fatigue.

Active Ingredient: Diphenhydramine Hydrochloride 50 mg.

Inactive Ingredients: citric acid, flavor, glycerin, purified water, sodium benzoate, sodium chloride, sodium citrate, sucralose, xanthan gum, xylitol

Caution: Do not use if printed neckband is missing or broken. Do not use. if you are elderly, as this drug may cause excitation rather than. With any other product containing diphenhydramine, even one used. In children under 12 years of age. Ask a doctor or pharmacist before use if you. Have a breathing problem such as emphysema or chronic bronchitis. Glaucoma. Difficulty urinating. When using this product avoid alcoholic drinks.


Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


No Information Provided

Other Sleep-Eze Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.99ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;